Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The regularization of nonlinear electrical circuits

Author: E. Ihrig
Journal: Proc. Amer. Math. Soc. 47 (1975), 179-183
MathSciNet review: 0354172
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Recently Smale [1] proposed the question 'under what conditions can an electrical circuit be regularized?' This note gives a solution to the problem.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0354172-3
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia